# SDR DALA2021043002488

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 0911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664705
- Part serial: A6551RP
- Condition: Deformed
- Location: Pax Door
- Part time: 60,143 hours, 27,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 - DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 831. CORRECTIVE ACTION: REMOVED SLIDE/RAFT PASSENGER CREW DOOR 831.(1793894)
